Alert archive / Minnesota / Heavy Snow Warnings in 2006
Heavy Snow Warning 3, NWS Grand Forks, ND
NWS Grand Forks, ND issued this heavy snow warning at Feb 28, 2006, 11:44 PM CST for 7 counties in Minnesota; 7 counties in North Dakota. It took effect at Mar 1, 2006, 6:00 AM CST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2006, 11:44 PM CST (05:44 UTC)
- In effect from
- Mar 1, 2006, 6:00 AM CST
- Expired
- Mar 2, 2006, 5:50 AM CST
- In force
- 24 hr
- Issued by
- NWS Grand Forks, ND
Counties Beltrami County, MN, Clearwater County, MN, Kittson County, MN, Lake of the Woods County, MN, Marshall County, MN, Pennington County, MN, Roseau County, MN, Benson County, ND, Cavalier County, ND, Eddy County, ND, Pembina County, ND, Ramsey County, ND, Towner County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 93 km from the middle of the area, began a volume at 05:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this heavy snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this heavy snow warning went out at Feb 28, 11:33 PM CST, 11 minutes earlier.
Area forecast discussion, Feb 28, 11:33 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1133 PM CST TUE FEB 28 2006
.UPDATE...
WILL BE ISSUING HEAVY SNOW WARNING FOR FAR NORTHERN AREAS TOMORROW
THROUGH 06Z THU...AND WINTER WEATHER ADVISORY FROM DVL-GFK-PKD.
00Z MODELS AND HPC COORDINATION INDICATE A HIGH LIKELY HOOD OF 5-9
INCHES OF SNOW FROM LANGDON TO ROSEAU TO SOUTH OF BAUDETTE
TOMORROW. IDEAL TRACK OF 700MB LOW PER GFS...AND VERY STRONG LIFT
AND UPPER DIVERGENCE SHOULD YIELD HEAVY SNOW AT TIMES TOMORROW.
WILL ALSO ISSUE A WINTER WEATHER ADVISORY FROM DVL-GFK-PKD FOR A
COMBINATION OF ICE AND SNOW. FAR SOUTH MAY EVEN HAVE SOME FREEZING
RAIN PROBLEMS...BUT NOT SURE OF THIS AND WILL LET MID CREW LOOK AT
THIS. WILL SEND WSW AND ALL OTHER TEXT/GRID PRODUCTS SHORTLY.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WINTER WEATHER ADVISORY FROM 6 AM WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT FOR NDZ014-NDZ015-NDZ024-NDZ026-NDZ027-
NDZ028-NDZ029-NDZ030.
HEAVY SNOW WARNING FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY
NIGHT FOR NDZ006-NDZ007-NDZ008-NDZ016-NDZ054.
MN...WINTER WEATHER ADVISORY FROM 6 AM WEDNESDAY TO MIDNIGHT CST
WEDNESDAY NIGHT FOR MNZ001-MNZ002-MNZ013-MNZ014-MNZ015-
MNZ016-MNZ017-MNZ022-MNZ023-MNZ024.
HEAVY SNOW WARNING FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY
NIGHT FOR MNZ004-MNZ005-MNZ006-MNZ007-MNZ008-MNZ009.
&&
DKHazardous weather outlook, Feb 28, 6:31 AM CST, 17 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 631 AM CST TUE FEB 28 2006 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-011245- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 631 AM CST TUE FEB 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AREAS OF FREEZING RAIN ARE POSSIBLE ACROSS THE REGION MAINLY AFTER MIDNIGHT. ANY FREEZING RAIN THAT DOES DEVELOP ACROSS NORTHERN PARTS OF THE REGION SHOULD CHANGE OVER TO SNOW BY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SIGNIFICANT SNOWFALL IS POSSIBLE ACROSS PARTS OF THE REGION ON WEDNESDAY. AREAS ALONG AND NORTH OF HIGHWAY 2 COULD SEE SNOWFALL ACCUMULATIONS UP TO 6 INCHES OR MORE BEFORE ENDING WEDNESDAY NIGHT. THE NEXT CHANCE FOR SIGNIFICANT SNOWFALL WILL BE ON SATURDAY AS ANOTHER AREA OF DEEP LOW PRESSURE APPROACHES THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED WEDNESDAY FOR SNOW FALL REPORTS. VOELKER
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 11:44 PM CST | Winter Weather Advisory | FGF | Becker, Beltrami, Clay, Clearwater, Grant, Hubbard and 8 more | 30 hr |
| Mar 1, 2:47 PM CST | Snow Advisory | FGF | Lake of the Woods | 3 hr |
Nearby
Heavy Snow Warnings in Minnesota, 2006Heavy Snow Warnings in North Dakota, 2006Every heavy snow warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.